| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker regarding repair of their device.During evaluation stryker observed that the device would lock up and cease to operate.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed that the device would lock up and cease to operate.After replacing the system pcb, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.